# SDR VTZA9907707

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Condition: Failed
- Location: Left/Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7306 - IAD-BUF - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO BOTH RMUS INOPERATIVE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED BOTH RIGHT AND LEFT RMU OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
